# SDR SIMA20160605003

- Difficulty date: June 5, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,481 hours, 35,714 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PYLON LOWER YOKE CRACKED.  REMOVED AND INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386 FOUND DURING INSPECTION, W/C 54-200-00.
